# SDR CA000128051

- Difficulty date: January 9, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A330-202
- Aircraft time: 13,116 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: F9259004601200
- Condition: Overheated
- Location: Cabin
- Part time: 8,365 hours, 1,875 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) CABIN CREW REPORTED UNSERVICEABLE READING LIGHT MOUNTED IN THE IR DOOR. INVESTIGATION REVEALED SIGNS OF OVERHEATING IN THE AREA OF THE POWER SUPPLY. A FLEET CHECK TURNED UP NO SUBSEQUENT FINDINGS, WATER INGRESS IS SUSPECTED AS CAUSING THE FAULT. PARTS SENT TO MANUFACTURER (AIRBUS) FOR FURTHER INVESTIGATION. CAUSE OF FAILURE WAS INSUFFICIENT SEMICOSIL COATING. UNITS PRODUCED AFTER 01/2000 HAVE HAD IMPROVEMENTS INTRODUCED TO PREVENT REOCCURENCE
